# SDR CALA2025110410870

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 35,423 hours, 13,046 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Pulled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE GIRT BAR PULLED OUT REPORTED BY MOVE TEAM. RECLIPPED BAR FOR MOVE. FOUND GIRT BAR REINSTALLED, HOWEVER THE "Z" FOLD NEEDS TO BE TUCKED IN. READJUSTED Z FOLD REF AMM TASK 25-66-01-400-803. OPS CHK GOOD.
